Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 473248, 8 pages
Research Article

On the Distributions of Subgraph Centralities in Complex Networks

1School of Computer Science, Shaanxi Normal University, Xi'an, Shanxi 710062, China
2College of Computer, Qinghai Normal University, Xining, Qinghai 810008, China
3Department of Mathematics, Qinghai Normal University, Xining, Qinghai 810008, China

Received 15 August 2013; Accepted 12 September 2013

Academic Editor: Jinde Cao

Copyright © 2013 Faxu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Xiao Liu, Jinfa Wang, Wei Jing, Menno de Jong, Jeroen S Tummers, and Hai Zhao, “Evolution of the Internet AS-level topology: From nodes and edges to components,” Chinese Physics B, vol. 27, no. 12, pp. 120501, 2018. View at Publisher · View at Google Scholar